# SDR 99UAL900571

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Engine: Pwa PW4090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 3910028101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE LIGHT ON.  FLY-BY CONFIRMED NOSE GEAR NOT DOWN AND DOORS NOT OPEN.  GEAR WAS EXTENDED BY ALTERNATE METHOD.  *S/D*  NOSE LANDING GEAR FAILED TO EXTEND DUE TO A FAILURE OF THE NOSE LANDING GEAR SELECTOR BYPASS VALVE (3910028-101).  THE SELECTOR BYPASS VALVE WAS REMOVED AND REPLACED.
